MAUDE Adverse Event Report: ST PAUL CADD EXTENSION SET; CADD HIGH VOLUME ADMIN; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD EXTENSION SET; CADD HIGH VOLUME ADMIN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7109-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: the reported issue could not be confirmed as no product sample was received for evaluation.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during administration of chemotherapy the medication came out of the filter.No patient injury was reported.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updates not required.H10: the device was not returned for investigation, so no visual inspection and functional test were performed.Based on the fact that no product was returned, the investigator was unable to confirm the reported complaint.A dhr (device history review) was performed, and no problems or issues were identified during this dhr review.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.

Brand Name
CADD EXTENSION SET; CADD HIGH VOLUME ADMIN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15183524
Report Number3012307300-2022-14930
Device Sequence Number20285904
Product Code FPA
UDI-Device Identifier10610586034497
UDI-Public10610586034497
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K974013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2023
Device Model Number21-7109-24
Device Catalogue Number21-7109-24
Device Lot Number3624729
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown